# SDR CKSA97481

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR GOUGED.  REPLACED C-3 DOOR OUTER SKIN IAW ENGINEERING DEVIATION REQUEST B2-05454 AND B727 SRM 51-10-2.  NON-ROUTINE TASK CARD NUMBER 000252.
